Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: neurontin to zonegran : weight loss, anxiety ? SLS

Posted by cpallen79 on August 2, 2004, at 15:53:16

In reply to Re: neurontin to zonegran : weight loss, anxiety ?, posted by SLS on July 24, 2004, at 12:42:48

Scott, what di you think of the Topamax? Did it cause anxiety for you?

> > I only took it for a week, because I was afraid that perhaps I was allergic to sulfa drugs and the itching was pretty bad at the time.
>
> Did you itch all the time or only when you sweated or showered or became overheated?
>
> > Yes, I was incredibly fatigued.
>
> This fatigue has me wanting to stop this drug. It is adding insult to injury. I have trouble getting myself off a chair and washing dishes. I am getting nothing done to keep up with house chores. Getting myself into the shower is an achievement.
>
> > During that week on Zonegran I had one run where I bonked during a 12-miler, which had never happened before (I normally handle that distance quite easily).
>
> That doesn't sound too bad if you ask me.
>
> > How long have you been on Zonegran now, are you still tired and itching at all? Did you start out at 200mg?
>
> I started at 100mg for one week. I have been at 200 for just over 2 weeks. I would like to think that I could stay on it for 3 more. Too much is at stake for me.
>
>
> - Scott
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:321837
URL: http://www.dr-bob.org/babble/20040730/msgs/373249.html